<  Back to the Polytechnique Montréal portal

Causality, Strict Causality and Invertibility for Systems in Hilbert Resolution Spaces

Romano M. De Santis

Article (1974)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/52553/
Journal Title: SIAM Journal on Control (vol. 12, no. 3)
DOI: 10.1137/0312041
Official URL: https://doi.org/10.1137/0312041
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: De Santis, R. M. (1974). Causality, Strict Causality and Invertibility for Systems in Hilbert Resolution Spaces. SIAM Journal on Control, 12(3), 536-553. https://doi.org/10.1137/0312041

Statistics

Dimensions

Repository Staff Only

View Item View Item